Revista Matemática Iberoamericana


Full-Text PDF (55 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 1, 2014, pp. 371
DOI: 10.4171/RMI/784

Published online: 2014-03-23

Editors’ note on the paper to “Closed ideals of $A^\infty$ and a famous problem of Grothendieck” by S. R. Patel

The paper by S. R. Patel, published in Rev. Mat. Iberoam. 27 (2011), 977–995, contains serious errors, and should be considered withdrawn. See the paper “Restriction spaces of $A^\infty$” by Dietmar Vogt in Rev. Mat. Iberoam. 30 (2014), 65–78.

No keywords available for this article.

: Editors’ note on the paper to “Closed ideals of $A^\infty$ and a famous problem of Grothendieck” by S. R. Patel. Rev. Mat. Iberoam. 30 (2014), 371-371. doi: 10.4171/RMI/784